|Effects of stopping meds
Mar 26, 2002
After taking meds for 6 1/2 years I've decided to stop for a while. I've started to have some blood sugar, and other problems.
I've been off for 3 days now and have twice woken up with a terrible sense of pressure on my brain. Almost like it's pushing me out of my own head. I went to the emergency room and the quack there decided that since I had HIV I must be a drug user and tried to send me to a detox facility. How typical. I've seen my own doctor who is kind of clueless and now that it hasn't killed me I am wondering if there is some effect associated with stopping viracept, zerit, epivir after so long (and no missed doses ever)
My wife is worried.
| Response from Dr. Boyle
I don't know of any such effect, but if your symptoms progres or worsen a thorough evaluation should be pursued by your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Mouth Ulcers And Herpes Simplex 1?
- What Happens When Two People Who Have Herpes Have Unprotected Sex?
- What Does Gonorrhea Look Like In The Mouth?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Syphilis And Joint And Muscle Aches
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.